CSpace  > 系统科学研究所
generaldecayrateestimatesforviscoelasticwaveequationwithvariablecoefficients
Cao Xiaomin1; Yao Pengfei2
2014
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume27Issue:5Pages:836
AbstractThe authors study decay properties of solutions for a viscoelastic wave equation with variable coefficients and a nonlinear boundary damping by the differential geometric approach.
Language英语
Funding Project[National Science Foundation of China] ; [Excellent PhD Adviser Program of Beijing]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40477
Collection系统科学研究所
Affiliation1.山西大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cao Xiaomin,Yao Pengfei. generaldecayrateestimatesforviscoelasticwaveequationwithvariablecoefficients[J]. journalofsystemsscienceandcomplexity,2014,27(5):836.
APA Cao Xiaomin,&Yao Pengfei.(2014).generaldecayrateestimatesforviscoelasticwaveequationwithvariablecoefficients.journalofsystemsscienceandcomplexity,27(5),836.
MLA Cao Xiaomin,et al."generaldecayrateestimatesforviscoelasticwaveequationwithvariablecoefficients".journalofsystemsscienceandcomplexity 27.5(2014):836.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao Xiaomin]'s Articles
[Yao Pengfei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao Xiaomin]'s Articles
[Yao Pengfei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao Xiaomin]'s Articles
[Yao Pengfei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.